EconPapers    
Economics at your fingertips  
 

Existence of the linear prediction for Banach space valued Gaussian processes

S. A. Chobanjan and Aleksander Weron

Journal of Multivariate Analysis, 1981, vol. 11, issue 1, 69-80

Abstract: The correspondence between Gaussian stochastic processes with values in a Banach space E and cylindrical processes which are related to them is studied. It is shown that the linear prediction of an E-valued Gaussian process is an E-valued random variable as well as the spectral measure of an E-valued Gaussian stationary process is a Gaussian random measure.

Keywords: Gaussian; process; cylindrical; process; Gaussian; covariance; covariance; function; linear; prediction; Gaussian; stationary; process; L2-stochastic; process (search for similar items in EconPapers)
Date: 1981
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(81)90133-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:11:y:1981:i:1:p:69-80

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:11:y:1981:i:1:p:69-80